Previous |  Up |  Next

Article

References:
[1] Y. Kitamura T. Kusano: Asymptotic properties of solutions of two-dimensional differential systems with deviating argument. Hiroshima Math. J. 8 (1978), 305-326. MR 0492742
[2] Y. Kitamura T. Kusano: On the oscillation of a class of nonlinear differential systems with deviating argument. J. Math. Anal. Appl. 66 (1978), 20-36. MR 0513483
[3] Y. Kitamura T. Kusano: Oscillation and a class of nonlinear differential systems with general deviating arguments. Nonlinear Analysis, Theory, Methods and Appl. Vol. 2, No. 5 (1978), 337-351. MR 0512150
[4] Y. Kitamura T. Kusano M. Naito: Asymptotic properties of solutions of n-th order differential equations with deviating argument. Proc. Japan Acad., Vol. 54, Ser. A, No. 1 (1978), 13-16. MR 0473436
[5] P. Marušiak: On the oscillation of nonlinear differential systems with retarded arguments. Math. Slovaca 34, No. 1 (1984), 73-88. MR 0735938
[6] M. Švec: Behaviour of nonoscillatory solutions of some nonlinear differential equations. Acta Math. Univ. Comen. XXXIX (1980), 115-129. MR 0619268
Partner of
EuDML logo